uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Elliptic Interpolation Estimates for Non-Standard Growth Operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 39, no 1, 119-162 p.Article in journal (Refereed) Published
Abstract [en]

We derive a class of potential estimates for elliptic equations with non-standard growth having a measure on the right-hand side; in particular our results allow to interpolate between the pointwise estimates available for solutions to this equation and the ones for the gradient. We allow bounded coefficients in BMO and VMO classes.

Place, publisher, year, edition, pages
2014. Vol. 39, no 1, 119-162 p.
Keyword [en]
Non-standard growth conditions, Wolff and Riesz potentials, pointwise estimates
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-221726DOI: 10.5186/aasfm.2014.3915ISI: 000331852300008OAI: oai:DiVA.org:uu-221726DiVA: diva2:710182
Available from: 2014-04-04 Created: 2014-04-03 Last updated: 2014-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Baroni, Paolo
By organisation
Department of Mathematics
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 199 hits
ReferencesLink to record
Permanent link

Direct link